# SDR SWAA2020102220367

- Difficulty date: September 23, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 61,876 hours, 36,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 294-312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB LOCATED BETWEEN BS 294.5 AND BS 312; RBL 15 AT FWD GALLEY AREA (1 EA).  REPLACED WEB LOCATED BETWEEN BS 294.5 AND BS 312 RBL 15 AT FWD GALLEY (1EA), IAW B737-700 SRM 51-40-02 AND DWG 141A5400 REV A.
